ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об интегральных уравнениях на полупрямой с разностными ядрами

Енгибарян, Н. Б. (1972) Об интегральных уравнениях на полупрямой с разностными ядрами. ՀՍՍՀ ԳԱ Զեկույցներ, 54 (3). pp. 129-133.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
762Kb

Item Type:Article
Additional Information:Կիսաառանցքի վրա տարբերական կորիզներով ինտեգրալ հավասարումների մասին։
Uncontrolled Keywords:Ենգիբարյան Ն. Բ.
Subjects:Q Science > QA Mathematics
ID Code:3086
Deposited By:NAS Reports
Deposited On:31 May 2012 12:51
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page